# SDR HDNA201206210001

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N350BH
- Make and model: Snias AS350B2
- Aircraft serial: 2813
- Aircraft time: 824 hours, 24,258 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,966 hours, 14,348 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Part serial: 3691909080
- Condition: Burned
- Location: Air Con
- Part time: 379 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C, E

## Discrepancy

THE ACFT WAS ON THE GROUND RUNNING, GETTING READY FOR DEPARTURE, WHEN A GROUND CREW MEMBER NOTIFIED THE PILOT VIA RADIO, THAT THE ACFT WAS SMOKING.  THE PILOT ABORTED THE TAKEOFF AND SHUTDOWN THE ENGINE. A POST FLIGHT REVEALED THAT THE AIR CONDITIONER COMPRESSOR WAS BURNED ALONG WITH THE BELT.  NO INJURIES TO PERSONNEL OR DAMAGE TO THE ACFT WAS NOTED.
